MathSciNet Relay Station
MathSciNet bibliographic data
MR1624194 (2000j:14017) 14C30 (32G20 32J25)
Mayer, Richárd Coupled contact systems and rigidity of maximal dimensional variations of Hodge structure. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2121–2144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement